# SDR JJBA20240916013

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 40,531 hours, 27,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82321
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVERHEAD EXIT SIGN AT EMERGENCY EXIT ROW INOPERATIVE. REMOVED AND REPLACED EXIT LOCATING SIGN. OPS CHECK SAT.
